# SDR CALA2018081701809

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 20,418 hours, 7,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A61103
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT EDGE WAS BENT 16 INCHES FROM LOWER CORNER.   ACCOMPLISHED A PERMANENT REPAIR TO THE  L1 DOOR AFT EDGE IAW ERA 5211-01602.
